# SDR COMA0360063

- Difficulty date: January 30, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 6,914 hours, 6,241 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5890 GEAR DISAGREE WARNING FOR 10 SEC.COULD NOT DUPLICATE.  LANDING GEAR RETRACT AND EXTEND CHECKS WERE NORMAL.
